# SDR AALA201904308003

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 73,152 hours, 9,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 321506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS GALLEY #3 FLOOR PROXIMITY EMERGENCY LIGHTS INOP. REMOVED AND REPLACED FAULTY FUSE IN BATTERY PACK ASSEMBLY M33093 IAW AMM 33-51-06-960-801. PERFORMED OPS CHECK IAW SUBTASK 710-001. TESTED GOOD.
